Convergence of series of dilated functions and spectral norms of GCD matrices

Christoph Aistleitner, István Berkes, Kristian Seip, Michel Weber

Research output: Contribution to journalArticle

LanguageEnglish
Pages201-219
JournalActa arithmetica
Volume168
DOIs
StatusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Convergence of series of dilated functions and spectral norms of GCD matrices. / Aistleitner, Christoph; Berkes, István; Seip, Kristian; Weber, Michel.

In: Acta arithmetica, Vol. 168, 2015, p. 201-219.

Research output: Contribution to journalArticle

@article{9dc8789dc6cd4fecb5bbb18cbdf173c2,
title = "Convergence of series of dilated functions and spectral norms of GCD matrices",
author = "Christoph Aistleitner and Istv{\'a}n Berkes and Kristian Seip and Michel Weber",
year = "2015",
doi = "10.4064/aa168-3-2",
language = "English",
volume = "168",
pages = "201--219",
journal = "Acta arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",

}

TY - JOUR

T1 - Convergence of series of dilated functions and spectral norms of GCD matrices

AU - Aistleitner,Christoph

AU - Berkes,István

AU - Seip,Kristian

AU - Weber,Michel

PY - 2015

Y1 - 2015

UR - http://journals.impan.gov.pl/aa/Cont/aa168-3.html

U2 - 10.4064/aa168-3-2

DO - 10.4064/aa168-3-2

M3 - Article

VL - 168

SP - 201

EP - 219

JO - Acta arithmetica

T2 - Acta arithmetica

JF - Acta arithmetica

SN - 0065-1036

ER -